It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Congratualtions on your successes. I don't have a rock solid answer for you, just some thoughts. I am not yet finished with a taper from oxycodone, but it is so much better physically and mentally than when I started. When my hubby doles out my daily amounts, the bottle feels lighter and lighter and it is a weird feeling. Maybe some lingering doubts that it is too good to be true that I am really getting off and a bit of worry that soon there will be no oxycodone. Yes, it does feel weird.

I think some of the worry we share is that we have made a huge life style change and now we have to stay commiteed to it. I don't seem to be having cravings for the oxy anymore, but I am on Xanax (my next taper) and that may be helping. Sometimes, I think it is a behavioral change we face. There was a time when I had to go thru a really rough regiment of chemo. My head was always foggy and I had tons of brain zaps. I was so ill. When I finally was done with the chemo and all that, I had a hard time starting to feel normal again. I wasn't sure anymore how to act healthy. That make sense? It was just a slow,slow progression and one day I realized that I was healthy again and hadn't thought about the chemo and stuff for a while.

I think because you had gotten down to a low dose, your brain has been healing all along. The bits of anxiety left may be a little fear of living without the drugs or smokes. Big life change there, you know? I honestly think that the more you progress in living without them, the less and less importance they will have in your mind.

You have done a great job. Keep up the good work and let us know here on the board how it is going.

reach





All times are GMT -7. The time now is 11:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!